Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1995, Volume 209, Pages 3–13 (Mi tm1166)  

On the orbits of groups of diffeomorphisms and flows

A. A. Agrachev, R. V. Gamkrelidze


Full text: PDF file (829 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1995, 209, 1–10

Bibliographic databases:
UDC: 517.9
Received in January 1994

Citation: A. A. Agrachev, R. V. Gamkrelidze, “On the orbits of groups of diffeomorphisms and flows”, Singularities of smooth mappings with additional structures, Collection of articles, Trudy Mat. Inst. Steklov., 209, Nauka, Fizmatlit, Moscow, 1995, 3–13; Proc. Steklov Inst. Math., 209 (1995), 1–10

Citation in format AMSBIB
\Bibitem{AgrGam95}
\by A.~A.~Agrachev, R.~V.~Gamkrelidze
\paper On the orbits of groups of diffeomorphisms and flows
\inbook Singularities of smooth mappings with additional structures
\bookinfo Collection of articles
\serial Trudy Mat. Inst. Steklov.
\yr 1995
\vol 209
\pages 3--13
\publ Nauka, Fizmatlit
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1166}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1422216}
\zmath{https://zbmath.org/?q=an:0902.58004}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1995
\vol 209
\pages 1--10


Linking options:
  • http://mi.mathnet.ru/eng/tm1166
  • http://mi.mathnet.ru/eng/tm/v209/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:220
    Full text:96
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021